# SDR SWIA2024081400013

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 46,130 hours, 39,804 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

AT CRUISE APPROX 25 MIN FROM XWA GOT L ENG OIL PRESS WARNING MESSAGE. RAN QRH. IT CALLED FOR SHUTTING THE ENGINE DOWN. RAN QRH FOR SHUTTING LEFT ENGINE DOWN. LANDED SAFELY.    (FLIGHT 5461 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
